Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
165 Doctors are Online

Treatment for severe dysmenorrhoea - Online Doctor Chats

Date : 13-Jan-2012
User rating for this question
Very Good Posted in: Menstruation and Miscarriage
Answered by

General & Family Physician
Practicing since : 2008
Answered : 3545 Questions

User :   Hello Doctor.
Doctor :   Hi
Doctor :  
How can I help you?
User :   I am 26 yrs Maried women. Every menses, I am facing Abdominal pain after 2 or 3 days. when I go for urine it give me pain on the left side of the abdomin.I am using FLAGYL 200mg tablet. Please tell me the cause and treatment.
Doctor :   Ok
Doctor :  
Since when are you facing this problem?
User :   1 yr
Doctor :  
Ok
Doctor :  
Did you have fever?
User :   No Doctor
Doctor :  
Ok
User :   I am using FLAGYL 200mg since 2 months.
Doctor :  
May I know your height and weight?
User :   63 weight and 5'3 height
Doctor :  
Ok
Doctor :  
Are you having kids?
User :   Yes, 4 yr baby
Doctor :   Ok
Doctor :  
Is there pain during menses?
User :   Yes, 2 days
Doctor :  
Ok
Doctor :  
This condition is termed as dysmenorrhoea
Doctor :  
It can be due an underlying organic cause
Doctor :  
or a purely functional change
User :   ok, what should i take for treatment?
Doctor :  
Have you seen a doctor for this reason?
User :   No, sir
Doctor :  
More specifically your gynecologist
Doctor :  
Ok
Doctor :  
Firstly you need to get yourself examined
Doctor :  
Your doctor might ask for an ultrasound if necessary

Doctor :   You also need to do some changes in your lifestyle
Doctor :  
mainly you need to start on an exercise
Question is related to
Diseases and Conditions
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor